# SDR REXA2022090102001

- Difficulty date: August 10, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334041
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCRATCHED AND PITTED FROM APPROX FS485.00 TO FS581.00/RBL9	REMOVED AND INSTALLED NEW SEAT TRACK
